# SDR AALA980773

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613AA
- Make and model: Boeing 757223
- Aircraft serial: 24489
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Intermitent
- Location: Cabin
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUA - FLT 1047 - DURING DESCENT AUA, EMERGENCY EXIT LIGHTS ILLUMINATED AND EXTINGUISHED.  MAINTENANCE TROUBLESHOT AND TESTED THE SYSTEM.  UNABLE TO DUPLICATE PROBLEM.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
